# SDR HNAA2011100600312

- Difficulty date: September 24, 2011
- Submitted: October 6, 2011
- Operation: Air carrier
- Aircraft: N936HA
- Make and model: Dhav DHC8102
- Aircraft serial: 145
- Aircraft time: 57,704 hours, 63,993 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Ahrs
- Part number: 7003360941
- Part serial: 093292
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AHRS DATA INVALID MESSAGE ON TAKEOFF WITH ASSOCIATED FD AND YD FAILURE. (NR 1 AHRS ALREADY ON MEL).  R & R NR 2 AHRS COMPUTER IAW MM 34-20-06.  OPS CHECKED GOOD.
